×

zbMATH — the first resource for mathematics

To compute the optimal interpolation formula. (English) Zbl 0393.65007

MSC:
65D05 Numerical interpolation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. G. Cox, The numerical evaluation of \?-splines, J. Inst. Math. Appl. 10 (1972), 134 – 149. · Zbl 0252.65007
[2] M. G. Cox, An algorithm for spline interpolation, J. Inst. Math. Appl. 15 (1975), 95 – 108. · Zbl 0297.65003
[3] Carl de Boor, On calculating with \?-splines, J. Approximation Theory 6 (1972), 50 – 62. Collection of articles dedicated to J. L. Walsh on his 75th birthday, V (Proc. Internat. Conf. Approximation Theory, Related Topics and their Applications, Univ. Maryland, College Park, Md., 1970). · Zbl 0239.41006
[4] Carl de Boor and Allan Pinkus, Backward error analysis for totally positive linear systems, Numer. Math. 27 (1976/77), no. 4, 485 – 490. · Zbl 0336.65020 · doi:10.1007/BF01399609 · doi.org
[5] P. W. Gaffney, The calculation of indefinite integrals of \?-splines, J. Inst. Math. Appl. 17 (1976), no. 1, 37 – 41. · Zbl 0328.65021
[6] W. GAFFNEY (1976b), Optimal Interpolation, D. Phil. Thesis, Oxford University. · Zbl 0317.65002
[7] W. GAFFNEY (1977a), The Range of Possible Values of \( f(x)\), A.E.R.E. Report C.S.S. 51.
[8] W. GAFFNEY (1977b), Fortran Subroutines for Computing the Optimal Interpolation Formula, A.E.R.E. Report No. R.8781.
[9] P. W. Gaffney and M. J. D. Powell, Optimal interpolation, Numerical analysis (Proc. 6th Biennial Dundee Conf., Univ. Dundee, Dundee, 1975) Springer, Berlin, 1976, pp. 90 – 99. Lecture Notes in Math., Vol. 506.
[10] C. A. Micchelli, T. J. Rivlin, and S. Winograd, The optimal recovery of smooth functions, Numer. Math. 26 (1976), no. 2, 191 – 200. · Zbl 0335.65004 · doi:10.1007/BF01395972 · doi.org
[11] J. M. Ortega and W. C. Rheinboldt, Iterative solution of nonlinear equations in several variables, Academic Press, New York-London, 1970. · Zbl 0241.65046
[12] I. J. Schoenberg, On spline functions, Inequalities (Proc. Sympos. Wright-Patterson Air Force Base, Ohio, 1965), Academic Press, New York, 1967, pp. 255 – 291.
[13] I. J. Schoenberg and Anne Whitney, On Pólya frequence functions. III. The positivity of translation determinants with an application to the interpolation problem by spline curves, Trans. Amer. Math. Soc. 74 (1953), 246 – 259. · Zbl 0051.33606
[14] F. STEFFENSON (1927), Interpolation, Chelsea, New York.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.